# SDR PCAA9900012

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3904 - UPON DESCENT INTO ABE WHEN LANDING GEAR WAS SELECTED DOWN, THE NLG FAILED TO ILLUMINATE.  NOSE GEAR LIGHT ILLUMINATED ON AND OFF WHEN GEAR WAS EXTENDED.  MAINTENANCE INSPECTED NLG INDICATION SYSTEM, CLEANED LIGHT MODULE AND SYSTEM CHECKED OUT NORMAL.
